Publications

6. P. Dragnev, E. Miña-Díaz: Asymptotic behavior and zero distribution of Carleman orthogonal polynomials, submitted for publication.

5. E. Miña-Díaz: On the asymptotic behavior of Faber polynomials for domains with piecewise analytic boundary, Constr. Approx., Vol. 29 (2009), 421-448 (journal link, ArXiv link).

4. E. Miña-Díaz: An expansion for polynomials orthogonal over an analytic curve, Commun. Math. Physics, Vol. 285 (2009), 1109-1128, DOI-10.1007/s00220-008-0541-2 (journal link, ArXiv link).

3. E. Miña-Díaz: An asymptotic integral representation for Carleman orthogonal polynomials, Int. Math. Res. Notices, Vol. 2008 (2008), article ID rnn065, 38 pages (journal link, ArXiv link).

2. E. Miña-Díaz, E. B. Saff, N. S. Stylianopoulos: Zero distributions for polynomials orthogonal with weights over certain planar regions, Comp. Methods Funct. Theory, Vol. 5 (2005), 185-221 (journal link).

1. M. Bello Hernández, E. Miña-Díaz: Strong asymptotic behavior and weak convergence of polynomials orthogonal on an arc of the unit circle, J. Approx. Theory, 111 (2001), 233-255 (journal link).